I have a special friend whom I see and I noticed in the last month that after we are intimate, he sometimes shakes or has tremors. They are in his upper body and what I would define as uncommon. I know he takes some medicien (pill form) but I do not know for what. I admit I am shy to ask him about things like this that are personal, but at the same time I have concerns, like emotional one's. I am very fond of him and would HATE for anything to happen and not know it. I am not sure if he has tremors on other occassions. I have seen him have them when we go to the movies or dinner at times but I see them more frequently after intimacy. I looked up some info on Parkinson's Disease, but I don't think that is it. Not sure fo course. He works for doctors, I don't. Anyone have any ideas? suggestions? Talking about things personal is hard for me in person, but I hate doing it by 'email or phone' too.
thank you for any assistance...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?